# SDR GLBA2015032500507

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 38,589 hours, 45,483 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 11438002811
- Part serial: 3017A
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 54 hours, 63 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THERE WAS LIGHT SMOKE COMING FROM THE FLOOR VENTS.  REPLACED THE AFT VENT BLOWER IAW AIM 21-07.  OPERATIONS CHECKED GOOD.
